Volume 4, Issue 2 (November 2009)                   IJMSI 2009, 4(2): 49-54 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tripathi A M, Mathur N, Srivastava S. A study of Nilpotent groups through right transversals. IJMSI 2009; 4 (2) :49-54
URL: http://ijmsi.ir/article-1-86-en.html

In group theory nilpotency of a group has a great importance. In this paper we have studied some concept of nilpotency through right transversals. We have also studied prime power groups and frattini subgroups through right transversals.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb